# SDR UPS99830690

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, MAIN CABIN DOOR VERY HARD TO OPEN OR CLOSE.  *S/D*  ADJUSTED AND TESTED MAIN CABIN DOOR PER MM 52-11-01, OPS CHECK GOOD.
